JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABLE VECTOR BUNDLES OF RANK TWO ON ENRIQUES SURFACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABLE VECTOR BUNDLES OF RANK TWO ON ENRIQUES SURFACES
Kim, Ho-Il;
  PDF(new window)
 Abstract
We describe the moduli spaces of stable vector bundles of rank 2 on Enriques surfaces. They all have the structure of the fibrations reflecting those of Enriques surfaces.
 Keywords
stable vector bundles;Enriques surfaces;moduli spaces;
 Language
English
 Cited by
1.
A note on the existence of stable vector bundles on Enriques surfaces, Selecta Mathematica, 2016, 22, 3, 1117  crossref(new windwow)
 References
1.
C. Banica, M. Putinar, and G. Schumacher, Variation der globalen Ext in Defor- mationen kompakter komplexer Raume, Math. Ann. 250 (1980), no. 2, 135-155 crossref(new window)

2.
W. Barth, Moduli of vector bundles on the projective plane, Invent. Math. 42 (1977), 63-91 crossref(new window)

3.
W. Barth, C. Peters, and A. Van de Ven, Compact Complex Surfaces, Springer-Verlag, 1984

4.
U. N. Bhosle, Nets of quadrics and vector bundles on a double plane, Math. Z. 192 (1986), no. 1, 29-43 crossref(new window)

5.
E. Brosius, Rank 2 vector bundles on a ruled surface I, Math. Ann. 265 (1983), 155-168 crossref(new window)

6.
E. Brosius, Rank 2 vector bundles on a ruled surface II, Math. Ann. 266 (1983), 199-214 crossref(new window)

7.
F. Cossec and I. Dolgachev, Enrique Surfaces I, Progress in Mathematics, 76. Birkhaeuser Boston, Inc., Boston, MA (1989), Enrique Surfaces II, to appear

8.
I. Dolgachev and I. Reider, On rank 2 vector bundles with $c^2_1\;=\;10,\;c_2\;=\;3$ on Enriques surfaces, LNM 1479 (1991)

9.
S. K. Donaldson and P. B. Kronheimer, The geometry of four-manifolds (1990), Oxford Mathematical Monographs, Oxford Science Publications, 1990

10.
J.-M. Drezet and J. Le Potier, Fibres stables et fibres exceptionnels sur $P^2$, Ann. Sci. Ecole Norm. Sup. 18 (1985), 193-243

11.
R. Friedman, Rank two vector bundles over regular elliptic surfaces, Invent. Math. 96 (1989), no. 2, 283-332 crossref(new window)

12.
R. Friedman and J. Morgan, On the diffeomorphism types of certain algebraic surfaces I, J. Diff. Geom. 27 (1988), no. 2, 297-369

13.
R. Friedman and J. Morgan, On the diffeomorphism types of certain algebraic surfaces II, J. Diff. Geom. 27 (1988), no. 3, 371-398

14.
K. Hulek, Stable rank 2 vector bundles on $P^2$ with $c_1$ odd, Math. Ann. 242 (1979), no. 3, 241-266 crossref(new window)

15.
H. Kim, Moduli spaces of stable vector bundles on Enriques surfaces, Nagoya Math. J. 150 (1998), 85-94

16.
H. Kim, Moduli spaces of bundles mod Picard groups on some elliptic surfaces, Bull. Korean Math. Soc. 35 (1998), no. 1, 119-125

17.
S. Mukai, Symplectic structure of the moduli space of sheaves on an abelian or K3 surface, Invent. Math. 77 (1984), no. 1, 101-116

18.
S. Mukai, On the moduli space of bundles on K3 surfaces I, Vector bundles on algebraic varieties (Bombay, 1984), 341-413, Tat Inst. Fund. Res. Stud. Math., 11, Bombay, 1987

19.
C. Okonek, M. Schneider, and H. Spindler, Vector bundles on complex projective spaces, Progress in Math. Vol 3, Bikhaeuser, Boston, 1980

20.
C. Okonek and A. Van de Ven, Stable bundles and differentiable structures on certain elliptic surfaces, Invent. Math. 86 (1986), no. 2, 357-370 crossref(new window)

21.
S. Ramanan, Ample divisors on abelian surfaces, Proc. London Math. Soc. (3) 51 (1985), no. 2, 231-245

22.
F. Takemoto, Stable vector bundles on algebraic surfaces II, Nagoya Math. J. Vol. 52 (1973), 173-195

23.
A. N. Tyurin, Special 0-cycles on a polarized surface of type K3 , Math. Ussr-Izv. 30 (1988), no. 1, 123-143 crossref(new window)

24.
A. N. Tyurin, Cycles, curves and vector bundles on an algebraic surface, Duke Math. J. 54 (1987), no. 1, 1-26 crossref(new window)

25.
A. N. Tyurin, Symplectic structures on the moduli surfaces of vector bundles on algebraic surfaces with $p_g$ > 0, Math. Ussr-Izv. 33 (1989), no. 1, 139-177 crossref(new window)

26.
Z. Qin, Moduli spaces of stable rank-2 bundles on ruled surfaces, Invent. Math. 110 (1992), 615-626 crossref(new window)

27.
Z. Qin, Chamber structures of algebraic surfaces with Kodaira dimension zero and moduli spaces of stable rank two bundles, Math. Z. 207 (1991), no. 1, 121- 136 crossref(new window)

28.
A. Verra, On Enriques surface as a fourfold cover of $P^2$, Math. Ann. 266 (1983), no. 2, 241-250 crossref(new window)